# SDR DALA2022103107034

- Difficulty date: October 29, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 85,626 hours, 15,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO PDC FOUND EMER DOOR LIGHT LENS MISSING ON OVERHEAD PNL. CORRECTIVE ACTION: R/R PNL M10394 REF B767-400 IPC 52-71-51 ITEM 5J. OPS CKS GOOD.
